# SDR 04FDEA01541

- Difficulty date: May 31, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 26,234 hours, 12,485 cycles
- Engine: Pwa JT9D*
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 32827562
- Part serial: P244
- Condition: Out Of Rig
- Location: Nr 2 Throttle
- Part time: 2,932 hours, 1,746 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 2 THROTTLE WOULD NOT GO PAST V2WAY, DUE TO BINDING.  ABORTED BELOW 70 KTS.  RETURNED TO GATE.  THROTTLE LEVER FEEDBACK CABLE MECHANISM FOUND OUT OF RIGGING RANGE.  T/L FEEDBACK MECHANISM RIGGED IAW MM 78-31-38-2.
